# SDR DLM88071145

- Difficulty date: August 25, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 47,188 hours, 36,626 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD LOSS ON TOP OF DESCENT DURING FLAP EXTENSION.  TIGHTENED B-NUT IN RT WHEEL WELL.  SERVICED HYD FAN MOTORS A HYD PUMPS LK CKS GOOD.  CYCLED FLIGHT CONTROLS CKS OK.
